Translator Disclaimer
2018 Genus formulas for abelian $p$-extensions
Fausto Jarquin-Zarate, Martha Rzedowski-Calderon, Gabriel Villa-Salvador
Rocky Mountain J. Math. 48(6): 1905-1915 (2018). DOI: 10.1216/RMJ-2018-48-6-1905

Abstract

We apply a result of Kani relating genera and Hasse-Witt invariants of Galois extensions to a family of abelian $p$-extensions. Our formulas generalize the case of elementary abelian $p$-extensions found by Garcia and Stichtenoth.

Citation

Download Citation

Fausto Jarquin-Zarate. Martha Rzedowski-Calderon. Gabriel Villa-Salvador. "Genus formulas for abelian $p$-extensions." Rocky Mountain J. Math. 48 (6) 1905 - 1915, 2018. https://doi.org/10.1216/RMJ-2018-48-6-1905

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987231
MathSciNet: MR3879308
Digital Object Identifier: 10.1216/RMJ-2018-48-6-1905

Subjects:
Primary: 11R58
Secondary: 111R29, 11R60

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top